MathSciNet Relay Station
MathSciNet bibliographic data
MR2377867 47H09 (47H05 47H10 47J20 47J25)
Aoyama, Koji; Kimura, Yasunori; Takahashi, Wataru; Toyoda, Masashi On a strongly nonexpansive sequence in Hilbert spaces. J. Nonlinear Convex Anal. 8 (2007), no. 3, 471–489.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement